Lyapunov stability of generalized ribosome flows

Vághy, Mihály András and Szederkényi, Gábor (2022) Lyapunov stability of generalized ribosome flows. IFAC PAPERSONLINE, 55 (18). pp. 56-61. ISSN 2405-8963 10.1016/j.ifacol.2022.08.030

[img] Text

Download (1MB)
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 26 Jan 2023 11:40
Last Modified: 26 Jan 2023 11:40

Update Item Update Item